Donate Now
WHAT'S NEW?
The Small Glories
Audio Archives: Live at WUMB
The Small Glories
WUMB Studio
recorded on June 3, 2016

More Audio
Recent Visitors:
March 8th, 2015

VIEW MORE PHOTOS
Vandaveer Buy Now
New Music:
Vandaveer
Love is Melancholy (single)

More New Music
Join Our Mailing List
PROGRAM DESCRIPTIONS
Acoustic Sunrise
Acoustic Sunrise
Hosted by Buffie Groves
Sunday 8:00 am

A mix of folk, blues, singer/songwriters... old favorites, deep cuts and contemporary artists too.

Afternoons With Albert O.
Afternoons With Albert O.
Hosted by Albert O.
Weekdays 2:00 pm

A mix of contemporary and traditional Folk, Roots, Acoustic, and Americana music; with live music, interviews, news, and informational features.

Program Web Site

American Routes
American Routes
Hosted by Nick Spitzer
Sunday 12:00 pm

Repeats Monday 2:00 am

American Routes showcases America's music and its music makers, from rock & roll and soul, to country, blues, and jazz. From American Public Media.

Program Web Site

Beale Street Caravan
Beale Street Caravan
Hosted by Darren Dortin And Pat Mitchell
Sunday 12:00 am

Beale Street Caravan's hosts bring great live blues performances every week. Produced in Memphis, Tennessee, Beale Street Caravan covers the world with the heartfelt sounds and colorful stories of the Blues and its music makers. Each week, Beale Street Caravan takes its audience to the greatest Blues venues in Memphis and around the US.

Program Web Site

Celtic Twilight
Celtic Twilight
Hosted by Gail Gilmore
Sunday 4:00 pm

Celtic Twilight features contemporary and traditional music from Ireland and the British Isles, including a cultural events calendar and Ceili segment.

Program Web Site

Commonwealth Journal
Commonwealth Journal
Hosted by Steve Crosby, DeWayne Lehman, Rachel Rubin, Paul Watanabe
Sunday 7:30 am

Commonwealth Journal is an award-winning program featuring interviews with scholars, writers, public officials and others, examining the current issues important to the people of Massachusetts.

Program Web Site

Dixie Bee Line
Dixie Bee Line
Hosted by Jon Gersh
Saturday 10:00 pm

A mild-mannered computer programmer by day, Jon fills his nights, weekends, and vacations with vintage hillbillly music. Every week Jon explores the roots of American and Celtic folk music...blues, bluegrass, old time, jigs and reels, and cajun music abound!

Program Web Site

Downeast Ceilidh
Downeast Ceilidh
Hosted by Marcia Young Palmater
Sunday 7:00 pm

For over 30 years, Marcia Young Palmater has been the host of Downeast Ceilidh, a popular program of traditional and contemporary music from Canada's Atlantic provinces. You'll enjoy lots of fiddle music, especially from Cape Breton, plus songs in Scottish Gaelic, Acadian French, and English!

Program Web Site

Etown
Etown
Hosted by Nick Forster
Saturday 6:00 pm

Musician and host Nick Forster presents in-concert performances by top artists, blended with environmental information and salutes to people who are making a difference in their community.

Program Web Site

Evenings with Jess Phaneuf
Evenings with Jess Phaneuf
Hosted by Jess Phaneuf
Weekdays 6:00 pm

Tune in weeknights 6 to 10pm to hear contemporary acts and local artists we're excited about with plenty of the core UMB artists you know and love mixed in.

Folk Tales
Folk Tales
Hosted by Scott Alarik
Saturday 7:00 am

Folk Tales with Scott Alarik is a weekly 1 hour show focused on finding the roots of roots music. Each week he'll feature a few "Folk Tales" that dig deep and explore why the music of the past connects with the music of today. We also feature "Folk Tales" periodically throughout the week.

Guest Mix
Guest Mix
Hosted by Dave Palmater
Saturday 7:00 pm

Host Dave Palmater discusses influences and more with local and national musicians and industry folks. Guests select songs that have inspired them, etc.

Highway 61 Revisited
Highway 61 Revisited
Hosted by Albert O
Saturday 8:00 am

Repeats Sunday 8:00 pm

Highway 61 Revisited is a fond look back at the classic folk and folk rock and any other genre or artist that still resonates of the 60's, and 70's that defined a generation, focusing on artist's birthdays and events of that period embellished with memories of that era and the occasional four hour special.

Program Web Site

Humankind
Humankind
Hosted by David Freudberg
Sunday 7:00 am

Humankind profiles the people whose courageous lives help to create a more humane society.

Program Web Site

A-H
I-Q
R-Z
ALL
WUMB WBPR WFPB WNEF WUMG Radio | University of Massachusetts 100 Morrissey Boulevard Boston MA 02125-3393 Office: (617)287-6900 Studio: (800)573-2100 (617)287-6919 Fax: (617)287-6916 Email: wumb@umb.edu | EEO Report